SciELO - Scientific Electronic Library Online

 
vol.70 número6Relación entre paraoxonasa, otros componentes de HDL y estado inflamatorio en hemodiálisisCaracterización molecular de cepas de influenza A (H1N1) 2009 de casos leves y graves de la Argentina índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Medicina (Buenos Aires)

versión impresa ISSN 0025-7680

Resumen

COSATTI, Micaela A.; FERNANDEZ ROMERO, Diego S.; JURI, María Cecilia  y  MALBRAN, Alejandro. Facial angioedema after filler injections: Description of five cases. Medicina (B. Aires) [online]. 2010, vol.70, n.6, pp. 513-517. ISSN 0025-7680.

The use of fillers for cosmetic purposes is becoming increasingly frequent. Although initially considered inert, these products produce adverse reactions around the injection site. We present 5 cases of women with a history of filler injections who presented a hard and persistent angioedema followed by local subcutaneous nodules . They were referred to the allergist for suspected allergy related angioedema without response to usual antihistamine treat¬ment. The angioedema episodes initiated 27.6 months (range 1 to 48) after the fillers treatment. The patients underwent exacerbations and remissions of angioedema, partially releived with oral steroids and, in 2 cases, local triamcinolone injections. Mean time from onset of symptoms to remission of angioedema was 8.75 months (range 1to 24). Until October 2009 four patients continued into remission after 24.5 months (range 7 to 36) free of symptoms. One patient continued with exacerbations 11months after the initial symptoms. Fillers may cause angioedema as an adverse event and should be considered in the differential diagnosis of persistent angioedema. They are only sensitive to steroid treatment and in some steroid dependent cases they respond to ciclosporin. The frequency of angioedema after filler injections among patients with angioedema in the Unit of Asthma Allergy and Clinical Immunology was 0.5%.

Palabras llave : Angioedema; Subcutaneous nodules; Fillers.

        · resumen en Español     · texto en Español     · pdf en Español